# SDR IPXA2022072184422

- Difficulty date: May 18, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,219 hours, 14,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Rcb Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRCB FLOOR PANEL P/N WSP0789-502 WITH CORROSION AT STA X=-47.5 TO X=-75.250.REMOVED, REPLACED FLOOR PANEL IAW SRM 51-31-01 (MINOR)
